# SDR DALA2023032402286

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 94,048 hours, 43,584 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 LH WING FIXED LEADING EDGE ACCESS PANEL 522WB MISSING. FOUND ON ARRIVAL. CORRECTIVE ACTION: REPLACED PER ERA 607332-14 REV ORIG. (4039426)
